# SDR DALA2025102207705

- Difficulty date: October 20, 2025
- Submitted: October 22, 2025
- Operation: Air carrier
- Aircraft: N338NW
- Make and model: Airbus A320-212
- Aircraft serial: 360
- Aircraft time: 96,765 hours, 44,299 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OXYGEN MASK DEPLOYED IN AIRCRAFT RIGHT AFT LAV DUE TO MALFUNCTION.  REPACKED AND SECURED O2 MASK IN LAV 202 IAW A320 AMM 35-21-41. OK FOR SERVICE. (LP: 1261184)
